MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY 5F, MPC 100 CM; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY 5F, MPC 100 CM; PERCUTANEOUS CATHETER
Model Number 556-256-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product is available for evaluation and testing; however, it has not been received to date.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the filed, during a cerebral angiography, aspiration air came in and during injection water came out at the beginning of on an envoy 5f, mpc 100 cm catheter (55625600, 30247204).There was a procedural delay of five minutes due to the event.The procedure was successfully completed.There was no patient injury reported.Additional information clarified that the aspiration was ¿right¿, the catheter suck air between the hub.The device did not appear kinked, compressed, cracked or had any other damage.There was no evidence of air being injected into the patient due to the leakage.No excessive force was applied to the device.The target vessel was the right carotid.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by the filed, during a cerebral angiography, aspiration air came in and during injection water came out at the beginning of on an envoy 5f, mpc 100 cm catheter (55625600, 30247204).There was a procedural delay of five minutes due to the event.The procedure was successfully completed.There was no patient injury reported.Additional information clarified that the aspiration was ¿right¿, the catheter suck air between the hub.The device did not appear kinked, compressed, cracked or had any other damage.There was no evidence of air being injected into the patient due to the leakage.No excessive force was applied to the device.The target vessel was the right carotid artery.One non-sterile envoy 5f, mpc 100 cm unit was received inside of a pouch.The received device was visually inspected, and it was found in good normal conditions.The returned device envoy 5f, mpc 100 cm was flushed using a lab sample syringe, no leakage or anomalies were observed during the functional test.Manufacturing record evaluation was performed for the finished device 30247204 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿catheter (body/shaft) - leakage¿ was not confirmed.During the functional test the catheter was flushed using a lab sample syringe and not leakage or anomalies were observed during the test.Neither the analysis nor the mre suggest that the failure reported by the costumer could be related to the manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and the evidence presented by the returned device; however, it is possible that clinical and procedural factors, including device manipulation and device interaction, may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
ENVOY 5F, MPC 100 CM
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10431087
Report Number3008114965-2020-00370
Device Sequence Number11581643
Product Code DQY
UDI-Device Identifier10886704027935
UDI-Public10886704027935
Combination Product (Y/N)N
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number556-256-00
Device Catalogue Number55625600
Device Lot Number30247204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date10/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1